arrow
Volume 17, Number 3
Previous Issue Next Issue

Xing-Ye Yue, Li-Shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232.

Preview Full PDF 1901 20622 Abstract

Ping-Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242.

Preview Full PDF 2067 21038 Abstract

Yu-Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256.

Preview Full PDF 1943 20553 Abstract

Zhong-Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274.

Preview Full PDF 2004 21320 Abstract

Guo-Qiang He & Lin-Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284.

Preview Full PDF 1935 20473 Abstract

Kaitai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292.

Preview Full PDF 2080 20727 Abstract

Xiu-Min Shao & Zhi-Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306.

Preview Full PDF 1964 20510 Abstract

Zi-Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314.

Preview Full PDF 1882 20541 Abstract

Qi-Nian Jin & Zong-Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326.

Preview Full PDF 1887 20468 Abstract

Jie-Quan Li & Shu-Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 1934 20364 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard